I have been on ampyra for the last 3 Mths. I have noticed both Gait and balance problems worsen on?Med. when I workout without med I seem to see marked Improvment.But now the Medseem to under mine all that I work so hard to atain. This has me very worried as far as staying on Med. I would some feed back. Just to advise you I do tread mill 25min bench press 15min bike 30 min crunches 100X and streaches to rid my self of back pain. This seem to be Very helpful not on the med. Thank you Mark
I undersatand you completely, I also work out in the mornings and all the meds I take at night affect my performance and make me very tired when I train.I still do it out of discipline, but yes as you say the meds do contribute to make your work out harder and less effcient.- I work on strength and definition, have between 6 to 8 % body fat and weigh 190 pounds 6ft tall.-just sharing not bragging at all!
I take pm
abilify ( this one I take after I work out, i train am quite early)
At what time do you train? before or after work?
I recommend that if you train after work , you have already taken meds..make the sacrifice to get up earlier and try to train before work, and then take your meds.
This works for me know, my psyachiatrist recommended it, it is a very important part of my treatment.-
Take care.Talk to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2011 • 1 answer
Having ms anable to do much around the house, does ampyra send people to their homes to help them i?
Posted 21 Nov 2011 • 2 answers
Posted 12 Jan 2012 • 1 answer
Meralgia Paresthetica - Does anyone have an unsteady gait with MP? and have to stop walking suddenly
Posted 19 Oct 2015 • 0 answers
Posted 13 Feb 2016 • 0 answers